# SDR MALA020367

- Difficulty date: June 26, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Avionics Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AVIONICS VENT LIGHT ON CWP.  REPLACED AVIONICS VENT FAN.
